# SDR AALA202412307612

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,536 hours, 39,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVER WING EMERGENCY LIGHTS EPSU LEFT, RIGHT AND AFT INOP. MAINTENANCE REPLACED EPSU BATTERY IAW AMM 33-51-38.
